# SDR SWIA202156426

- Difficulty date: January 15, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Damaged
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(3EA) REAR PRESSURE BULKHEAD F.S. 621.00, WALL PANEL ATTACHMENT NUT ISOLATOR (ATTACHMENT/ANGLES) FOUND DAMAGED. (1EA) ANGLE "CRACKED" FAR R/H SIDE OF BULKHEAD @ APROX STGR 14 LEVEL, (1EA) ANGLE BENT/DISTORTED AT RBL 9.00 @APROX STGR 8 LEVEL, AND (1EA) ANGLE BENT/DISTORTED AT LBL9.00 @APROX STGR 4 LEVEL. (FLAGGED).   (C-CHECK) RO 2/25/2021   REMOVED AND INSTALLED 3EA BRACKET ASSY ISOLATORS REF CRJ200 SRM 51-42-06, DWG 601R45156 REV G AND REO 601R-53-61-1285 REV-E, DATED 2016-10-31. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
